# SDR ASAA2018100926422

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,580 hours, 12,063 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: AC00596
- Condition: Failed
- Location: Fuel System
- Part time: 39,585 hours, 12,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 HOUR INTO FLT THE NR 1 FUEL TANK READ 950 LBS LESS THAN NR 2 TANK. NR 1 BURN 4.85 NR 2 BURN 4.68. GROUNDED - YES. REMOVED AND REPLACED FQIS PROCESSOR IAW AMM 28-41-81. 3 BREAKERS PULLED AND RESET. OPS CKS GOOD IAW AMM 28-41-00-710-801.
